JournalsrmiVol. 30, No. 4pp. 1439–1478

Semiclassical hypoelliptic estimates with a loss of many derivatives

  • Alberto Parmeggiani

    Università di Bologna, Italy
  • Karel Pravda-Starov

    Université de Rennes I, France
Semiclassical hypoelliptic estimates with a loss of many derivatives cover
Download PDF

Abstract

We study the pseudospectral properties of general pseudodifferential operators around a doubly characteristic point and provide necessary and sufficient conditions for semiclassical hypoelliptic a priori estimates with a loss of many derivatives.

Cite this article

Alberto Parmeggiani, Karel Pravda-Starov, Semiclassical hypoelliptic estimates with a loss of many derivatives. Rev. Mat. Iberoam. 30 (2014), no. 4, pp. 1439–1478

DOI 10.4171/RMI/821